Monochromatic Hamiltonian 3-tight berge cycles in 2-Colored 4-uniform hypergraphs

András Gyárfás, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

5 Citations (Scopus)


Here improving on our earlier results, we prove that there exists an n 0 such that for n≥n0 in every 2-coloring of the edges of K n(4) there is a monochromatic Hamiltonian 3-tight Berge cycle. This proves the c=2, t=3, r=4 special case of a conjecture from (P. Dorbec, S. Gravier, and G. N. Sárközy, J Graph Theory 59 (2008), 34-44).

Original languageEnglish
Pages (from-to)288-299
Number of pages12
JournalJournal of Graph Theory
Issue number4
Publication statusPublished - Apr 1 2010



  • Berge-cycle
  • Hamiltonian
  • Hypergraph

ASJC Scopus subject areas

  • Geometry and Topology

Cite this